U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

why does prometrium (micronized progesterone) make women dizzy?

1 doctor answer1 doctor weighed in
Dr. Gerard Honore
Fertility Medicine 29 years experience
Mostly doesn't: It doesn't make most women dizzy; that's an unusual side effect indeed, are you certain it's the Prometrium (micronized progesterone) and not something else?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 32-year-old member asked:
3 doctor answers6 doctors weighed in
A 46-year-old member asked:
1 doctor answer3 doctors weighed in
A 28-year-old female asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.